×

zbMATH — the first resource for mathematics

A Mann type iterative scheme for variational inequalities in noncompact subsets of Banach spaces. (English) Zbl 1140.49011
Summary: We study the existence of solutions and approximation of the solutions by using a Mann type iterative scheme for variational inequalities in noncompact subsets of Banach spaces. The results presented in this paper generalize the corresponding results of J. Li [J. Math. Anal. Appl. 295, No. 1, 115–126 (2004; Zbl 1045.49008)].

MSC:
49J52 Nonsmooth analysis
47J20 Variational and other types of inequalities involving nonlinear operators (general)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alber, Ya., Generalized projection operators in Banach spaces: properties and applications, Proceedings of the Israel seminar, ariel, Israel, Funct. differ. equ., 1, 1-21, (1994) · Zbl 0882.47046
[2] Alber, Ya., Metric and generalized projection operators in Banach spaces: properties and applications, (), 15-50 · Zbl 0883.47083
[3] Alber, Ya.; GuerreDelabriere, S., On the projection methods for fixed point problems, Analysis, 21, 17-39, (2001)
[4] Alber, Ya.; Notik, A., On some estimates for projection operator in Banach space, Comm. appl. nonlinear anal., 2, 47-56, (1995) · Zbl 0867.49010
[5] Alber, Ya.; Reich, S., An iterative method for solving a class of nonlinear operator equations in Banach spaces, Panamer. math. J., 4, 39-54, (1994) · Zbl 0851.47043
[6] Chang, Shih-sen, On Chidume’s open questions and approximate solutions of multivalued strongly accretive mapping in Banach spaces, J. math. anal. appl., 216, 94-111, (1997) · Zbl 0909.47049
[7] Chidume, C.E.; Li, Jinlu, Projection methods for approximating fixed points of Lipschitz suppressive operators, Panamer. math. J., 15, 29-40, (2005) · Zbl 1086.47018
[8] Chidume, C.E., Iterative solutions of nonlinear equations in smooth Banach spaces, Nonlinear anal., 26, 1823-1834, (1996) · Zbl 0868.47039
[9] Isac, G., Complementarity problem, () · Zbl 0893.47046
[10] Isac, G.; Sehgal, V.M.; Singh, S.P., An alternate version of a variational inequality, Indian J. math., 41, 25-31, (1999) · Zbl 1034.49005
[11] Li, J., On the existence of solutions of variational inequalities in Banach spaces, J. math. anal. appl., 295, 115-126, (2004) · Zbl 1045.49008
[12] Li, J., The generalized projection operator on reflexive Banach spaces and its applications, J. math. anal. appl., 306, 55-71, (2005) · Zbl 1129.47043
[13] Li, J.; Rhoades, B.E., An approximation of solutions of variational inequalities in Banach spaces, Fixed point theory appl., 3, 377-388, (2005) · Zbl 1165.47310
[14] Huang, N.J., Mann and Ishikawa type perturbed iterative algorithms for generalized nonlinear implicit quasi-variational inclusions, Comput. math. appl., 35, 10, 1-7, (1998) · Zbl 0999.47057
[15] Kazmi, K.R., Mann and Ishikawa type perturbed iterative algorithms for generalized quasivariational inclusions, J. math. anal. appl., 209, 572-584, (1997) · Zbl 0898.49007
[16] Kamimura, S.; Takahashi, W., Strong convergence of a proximal-type algorithm in a Banach space, SIAM J. optim., 13, 938-945, (2002) · Zbl 1101.90083
[17] Mann, W.R., Mean value methods in iteration, Proc. amer. math. soc., 4, 50-65, (1953)
[18] Park, J.A., Mann iteration process for the fixed point of strictly pseudocontractive mapping in some Banach spaces, J. Korean math. soc., 31, 333-337, (1994) · Zbl 0844.47033
[19] Rhoades, B.E., Fixed point iterations for certain nonlinear mappings, J. math. anal. appl., 183, 118-120, (1994) · Zbl 0807.47045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.